RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1955, Volume 37(79), Number 2, Pages 353–384 (Mi msb5223)  

This article is cited in 2 scientific papers (total in 2 papers)

On approximation of functions vanishing on the boundary of a region by functions of a special form

I. Yu. Kharrik


Full text: PDF file (2505 kB)

Bibliographic databases:
Received: 29.10.1954

Citation: I. Yu. Kharrik, “On approximation of functions vanishing on the boundary of a region by functions of a special form”, Mat. Sb. (N.S.), 37(79):2 (1955), 353–384

Citation in format AMSBIB
\Bibitem{Kha55}
\by I.~Yu.~Kharrik
\paper On approximation of functions vanishing on the boundary of a~region by functions of a~special form
\jour Mat. Sb. (N.S.)
\yr 1955
\vol 37(79)
\issue 2
\pages 353--384
\mathnet{http://mi.mathnet.ru/msb5223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72263}
\zmath{https://zbmath.org/?q=an:0143.08004}


Linking options:
  • http://mi.mathnet.ru/eng/msb5223
  • http://mi.mathnet.ru/eng/msb/v79/i2/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Klyachin, I. V. Truhlyaeva, “On convergence of polynomial solutions of minimal surface”, Ufa Math. J., 8:1 (2016), 68–78  mathnet  crossref  isi  elib
    2. I. V. Trukhlyaeva, “O skhodimosti polinomialnykh priblizhennykh reshenii uravneniya minimalnoi poverkhnosti”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2016, no. 5(36), 124–139  mathnet  crossref
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:218
    Full text:74

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019